MathSciNet Relay Station
MathSciNet bibliographic data
MR2261226 11G40 (11F33 11F46 11F80 11F85)
Skinner, Christopher; Urban, Eric Sur les déformations $p$-adiques de certaines représentations automorphes. (French) [On the $p$-adic deformations of certain automorphic representations] J. Inst. Math. Jussieu 5 (2006), no. 4, 629–698.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement